Ask a doctor

Can Radiesse Affect the Movement of Facial Muscles?

My radiesse injections caused the muscles in my cheeks to stop lifting up high as they used to when I smile. It has been 14 months and I still don't have my smile back. My left cheek pulls down lower than the right and my left eye also looks like its being pulled down.

Doctor Answers (2)

Any filler can alter the shape of the muscles

+1

Any filler can alter the shape of the muscles, but it doesn’t really change the movement.  Check with your physician.

New York Oculoplastic Surgeon
4.5 out of 5 stars 15 reviews

Radiesse

+1

The effect of the Radiesse on the muscle function is either the Radiesse was injected in the body of the muscle, or around or in the nerve supplying the muscle.

Not much can be done except wait and see. Consult your Plastic Surgeon

Baltimore Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...